Users that recently got it and have had it for a while.
Users that use to have it and got it removed are welcome to join as well.
I'd like to have a group where everyone can share their input.
**ADVICE, QUESTIONS, THOUGHTS, CONCERNS**
Serious complications with Mirena...anyone else have any answers?
I had my Mirena put in in early March of 2012 following a miscarriage. I had already had a child about 7 months prior, which was delivered via C-section. The heartache of the miscarriage combined with the realization of how hard it would be on my body made my husband and I rethink any new additions to our family at the time. we decided to wait another year or more in order to for my body to recooperate. So my ob suggested the mirena. It sounded like a miracle at the time, and possibly a solution all my problems. the first 4 weeks were normal, from what I was told. Just some decently heavy bleeding for the first 30+ days. In late April, I started experiencing extreme symptoms which I could not explain. I had blinding headaches, sometimes so strong I would have to call into work. My mood swings were horendous. I was yelling at my husband, losing my patience with co-workers, and flying off the handle about the slightest things. One instance is when I was running behind for a photo session with our family photographer and became so irrate that I tore a picture off the wall and threw my shoe across the room, all while yelling at my husband. I was losing sleep, constant anxiety, nervousness, forgetfulness, weight gain (even after started a doctor recommended diet pill and meal plan), pain during intercourse, occasional bleeding afterwards, unpredictable periods, and many many more symptoms which made day to day life miserable.I felt as if I was loosing my mind and had talked with my husband several times about seeking psychiatric help. I had chronic fatigue which effected my work severly, so evident that I was repremanded on more than one occasion. It is 7 months later as I type this, and the symptoms have not subsided. When I spoke with my dr about these, i was told that they were not normal side effects, therefor, must be caused by another source. My periods had become lighter and shorter, mainly only lasting 3 days with a moderate to light flow in the last few months. However, last month, I developed a few new symptoms that have terrified me. I have noticed a strong odor coming from my vagina, and a yellow film on the toilet paper when i wipe. I have been experiencing cramps more severly and more often than before, on one occassion so painful that I felt nauseated. I have been having a sharp shooting pain on occasion coming from my hip joints, pain and tenderness in my knees, back pain, and the headaches have left me unable to get off the couch at some points due to the crippling pain. I have noticed dizziness, and after a very short period of time sitting down, my arm or leg will fall asleep. I am worried that it may b an infection, or even worse displacemebt or the iud may be embedded. Can anyone give me any insight to this? I called my gyno to make an appointment, but they cant get me in for another 2 weeks. Any insight or suggestios would be most helpful.
I've had a lot of the same side effects, especially the chronic fatigue. I do know that my doctor told me if I notice any odor or discharge, to contact her immediately. I haven't noticed these things, so it hasn't come to that for me, but I would strongly suggest contacting your doctor about this ASAP! Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.